i feel as though i have been very irratiable while taking the med. my temper is getting the best of me. can this be why?
It very well could be. Wellbutrin has been known to cause increased agitation in some patients. If you feel that this is happening to you, then you should talk it over with your doctor and see if he/she wants to adjust your dosage or if changing the medication entirely would be a better option. Hope this helps.
- Wellbutrin Information for Consumers
- Wellbutrin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Wellbutrin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2011 • 6 answers
Posted 25 Jun 2012 • 1 answer
Posted 6 Dec 2015 • 6 answers
Posted 15 Feb 2016 • 4 answers
Anxiety from Wellbutrin? My psych changed me from Wellbutrin XL 150 mgs to Wellbutrin SR 100 mg BID?
Posted 23 Sep 2017 • 1 answer